Matches in DBpedia 2016-04 for { <http://doi.org/10.1016/s0167-5060(08)70228-0> ?p ?o }
Showing triples 1 to 10 of
10
with 100 triples per page.
- s0167-5060(08)70228-0 doi "10.1016/s0167-506070228-0".
- s0167-5060(08)70228-0 first "William".
- s0167-5060(08)70228-0 isCitedBy Oval_(projective_plane).
- s0167-5060(08)70228-0 journal "Ann. Discrete Math.".
- s0167-5060(08)70228-0 last "Cherowitzo".
- s0167-5060(08)70228-0 mr "931308".
- s0167-5060(08)70228-0 pages "87–94".
- s0167-5060(08)70228-0 title "Hyperovals in Desarguesian planes of even order".
- s0167-5060(08)70228-0 volume "37".
- s0167-5060(08)70228-0 year "1988".